×

zbMATH — the first resource for mathematics

Some classical function theory theorems and their modern versions. (English) Zbl 0154.07503
Ann. Inst. Fourier 15, No. 1, 113-135 (1965); errata 17, No. 1, 469 (1967).
Also published as Colloq. Int. Centre Nat. Rech. Sci. 146, 113-135 (1965).
Reviewer: T. Kuroda

MSC:
30D40 Cluster sets, prime ends, boundary behavior
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] M. BRELOT, Etude générale des fonctions harmoniques ou surharmoniques positives au voisinage d’un point-frontière irrégulier, Annales de l’Université de Grenoble, 22 (1946), 201-219. · Zbl 0061.22805
[2] M. BRELOT and J. L. DOOB, Limites angulaires et limites fines, Annales de l’Institut Fourier, 13 (1963), 395-413. · Zbl 0132.33902
[3] L. CARLESON, On the existence of boundary values for harmonic functions in several variables, Arkiv for matematik, 4 (1961), 393-399. · Zbl 0107.08402
[4] C. CONSTANTINESCU and C. CORNEA, Ideale Ränder riemannscher flächen, Ergebnisse der Mathematik, Springer, 1963. · Zbl 0112.30801
[5] J. L. DOOB, Stochastic processes, New York, 1953. · Zbl 0053.26802
[6] J. L. DOOB, A non-probabilistic proof of the relative Fatou theorem, Annales de l’Institut Fourier, 9 (1959), 293-300. · Zbl 0095.08203
[7] J. L. DOOB, Conformally invariant cluster value theory, Illinois J. Math., 5 (1961), 521-549. · Zbl 0196.42201
[8] KOHUR GOWRISANKARAN, Extreme harmonic functions and boundary value problems, Annales de l’Institut Fourier, 13 (1963). · Zbl 0134.09503
[9] G. H. HARDY and J. E. Littlewood, A maximal theorem with function theoretic applications, Acta Math., 54 (1930), 81-116. · JFM 56.0264.02
[10] Mlle. L. NAÏM, Sur le rôle de la frontière de R. S. martin dans la théorie du potentiel, Annales de l’Institut Fourier, 7 (1957), 183-285. · Zbl 0086.30603
[11] H. E. RAUCH, Harmonic and analytic functions of several variables and the maximal theorem of Hardy and Littlewood, Canadian J. Math., 8 (1956), 171-183. · Zbl 0072.07901
[12] K. T. SMITH, A generalization of an inequality of Hardy and Littlewood, Canadian J. Math., 8 (1956), 157-170. · Zbl 0071.05502
[13] A. ZYGMUND, Trigonometric series, sec. ed., Cambridge, 1959. · Zbl 0085.05601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.